# SDR N6WA2014113001

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 25,446 hours, 17,256 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT STARTED TO YAW UNCOMMANDED, VIBRATION THROUGH RUDDER PEDALS THROUGH CLIMB OUT.  PERFORMED OPERATIONS CHECK ON YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-01, PASSED TEST.  PERFORMED RUDDER OPERATIONS CHECK IAW AMM 2721-00.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
